# SDR IPXA2024032673650

- Difficulty date: March 9, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 34,338 hours, 12,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENTRY DOOR AFT SIDE DOORWAY SEAL WORN (REPLACE) REVIEW COMPLETE
